Two case studies of hypothermia induced by an increased dosage of zotepine in a combination therapy

Kao Ching Chen, Yen Kuang Yang, Po See Chen, Tzung Lieh Yeh, Ming Jen Yang

研究成果: Article同行評審

13 引文 斯高帕斯(Scopus)

摘要

The purpose of the present paper was to remind physicians that hypothermia is a possible side-effect of combining zotepine, valproate, and benzodiazepine. Two cases of hypothermia occurred after combining the use of zotepine, valproate, and benzodiazepine. The valproate was under therapeutic blood level when zotepine dosage was raised to 200 mg/day, and hypothermia occurred. The dosage of zotepine might constitute a positive correlation with hypothermia. The combination of zotepine, valproate or benzodiazepine may cause hypothermia as a side-effect.

原文English
頁(從 - 到)369-371
頁數3
期刊Psychiatry and Clinical Neurosciences
57
發行號4
DOIs
出版狀態Published - 2003 八月

All Science Journal Classification (ASJC) codes

  • Neuroscience(all)
  • Neurology
  • Clinical Neurology
  • Psychiatry and Mental health

指紋 深入研究「Two case studies of hypothermia induced by an increased dosage of zotepine in a combination therapy」主題。共同形成了獨特的指紋。

引用此